MathSciNet Relay Station
MathSciNet bibliographic data
MR2833580 (2012h:14093) 14H60 (14H10 14H52 16G60)
Bodnarchuk, Lesya; Drozd, Yuriy; Greuel, Gert-Martin Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012), no. 1, 137–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement